MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) 2 PIN FIXATOR; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) 2 PIN FIXATOR; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9730864
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to (b)(6) patient privacy regulations.Device lot number unavailable.Device manufacturing date is dependent on lot number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.The issue occurred intraoperatively and caused no delay to the surgery.It was reported that while an iliac bone frame was set up, fixation of the reference frame fixator was loose.The product was discarded at the site.The surgery was completed with navigation and there was no impact on patient outcome.

Brand Name
2 PIN FIXATOR
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7659167
Report Number1723170-2018-03083
Device Sequence Number16173571
Product Code HAW
UDI-Device Identifier00763000055820
UDI-Public00763000055820
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K012937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9730864
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1